Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 13, 2013, 4:17 PM EDT for Troup County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2013, 4:17 PM EDT (20:17 UTC)
- Expired
- Jul 13, 2013, 5:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
County Troup County, GA
The radar
The Atlanta radar (KFFC), 49 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 576 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
015
WWUS82 KFFC 132017
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT SAT JUL 13 2013
GAZ052-066-067-132100-
417 PM EDT SAT JUL 13 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TROUP...MERIWETHER
AND HEARD COUNTIES UNTIL 500 PM EDT...
AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH HEAVY RAIN OVER ODESSADALE...MOVING WEST AT 15
MPH. BETWEEN 1 AND 1 1/2 INCHES OF RAIN COULD FALL FROM THIS STORM.
RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TROUP...MERIWETHER AND HEARD COUNTIES...INCLUDING AREAS AROUND
ODESSADALE...SAINT MARKS...STOVALL...DURAND...LONE OAK...BIG
SPRINGS...MOUNTVILLE...HOGANSVILLE...LOUISE...BAUGHS CROSSROADS...
SMITHS CROSSROAD...HARRISONVILLE...LAGRANGE...CANNONVILLE AND STATE
LINE PARK. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS
OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
THE HIGH RAIN TOTALS SEEN THUS FAR THIS SEASON HAS RESULTED IN
PERSISTENT WET SOILS FOR AREA TREES. THIS WILL ALLOW THESE TREES TO
FALL DUE TO WINDS MUCH LOWER THAN IN A TYPICAL SEASON...AS LOW AS 30
MPH IN SOME CASES.
&&
LAT...LON 3315 8474 3288 8473 3289 8520 3329 8528
3331 8527
TIME...MOT...LOC 2017Z 102DEG 14KT 3304 8485
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 13, 3:58 PM EDT, 19 minutes earlier.
Area forecast discussion, Jul 13, 3:58 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 358 PM EDT SAT JUL 13 2013 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... CLOSED UPPER LOW OVER KY/IN WILL CONTINUE TO RETROGRADE TO THE WEST AND THIS...IN ADDITION TO THE EASTERLY WINDS AT THE SFC...HAS HELPED TO PULL THE BETTER MOISTURE FURTHER NORTH AND WEST ACROSS THE CWA. SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED ACROSS MUCH OF THE CWA AND THE MAIN AREA SHOULD CONTINUE TO SHIFT NORTH AND WEST. THUS BY OVERNIGHT...EXPECT THE BETTER CHANCES FOR PRECIP TO SHIFT TO NORTH GEORGIA. MAIN CONCERN REMAINS FLOODING. ALTHOUGH OVERALL QPF VALUES ARE EXPECTED TO BE LESS THAN AN INCH THROUGH OVERNIGHT... ISOLATED HIGHER AMOUNTS ARE EXPECTED WITH THE THUNDERSTORMS AND THUS ISOLATED FLOODING IS POSSIBLE. FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT. ALTHOUGH MODELS SUGGEST BETTER CHANCES OF RAIN ACROSS NORTH GEORGIA TONIGHT...THE QUESTION IS JUST HOW MUCH RAIN AND WILL IT DWINDLE OVERNIGHT. CONFIDENCE IS LOW ON THE POP FORECAST OVERNIGHT. EVEN WITH THE UPPER LEVEL LOW WELL WEST OF THE CWA TOMORROW...LOW LEVELS REMAIN VERY MOIST WITH EASTERLY FLOW OFF THE ATLANTIC. MODELS ARE STILL SUGGESTING PRECIP ACROSS THE ENTIRE AREA FOR SUNDAY...KEEPING US IN THIS NON-TYPICAL SUMMERTIME PATTERN. HIGH TEMPS FOR SUNDAY ARE FORECAST TO BE WELL BELOW NORMAL WITH THE LOW TO MID 80S ACROSS NORTH GEORGIA AND MID 80S ACROSS CENTRAL GEORGIA. 11 .LONG TERM /MONDAY THROUGH SATURDAY/... OVERALL NO REAL CHANGES TO THE EXTENDED TODAY AS THE MIDNIGHT SHIFTS STILL APPEARS ON TRACK. PREVIOUS DISCUSSION IS ATTACHED FOR BREVITY. THE UPPER LEVEL LOW IS STILL ON TRACK TO RETROGRADE THROUGH THE BEGINNING OF THE PERIOD...REMINDING ME OF ATMOSPHERIC DYNAMICS CLASS AND AN EXAM QUESTION REFERRING TO THIS VERY THING. THE HIGH SHOULD BUILD INTO THE EASTERN UNITED STATES AND BRING US DIURNAL THUNDERSTORMS TOWARDS THE END OF THE WEEK ARG .HYDROLOGY... FLASH FLOOD WATCH IN EFFECT UNTIL TOMORROW AM. FLOODING WAS ONGOING AT THE BEGINNING OF THE SHIFT. A WET GROUND HAS LEAD TO RAINFALL OVERWHELMING THE DRAINAGE SYSTEMS...ESPECIALLY ACROSS EAST CENTRAL GEORGIA. SHOWERS AND THUNDERSTORMS HAVE ALREADY BEEN TRAINING OVER THE WATCH AREA LEADING TO POSSIBLE FLASH FLOODING. AS SUCH...DECIDED TO ISSUE A FFW FOR THE AREA. ARG && .PREV DISCUSSION... /ISSUED 157 PM EDT SAT JUL 13 2013/ LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... /ISSUED 422 AM EDT SAT JUL 13 2013/ UPPER LOW MOVING WEST AT THE START OF THE PERIOD WITH STRONG UPPER RIDGE OVER THE NORTHEAST. TROPICAL MOISTURE STILL BEING DRAWN MOVING ACROSS THE CWA AT DURING THE FIRST OF THE WEEK. A DEEP EASTERLY FLOW PATTERN WILL KEEP ATLANTIC MOISTURE OVER THE CWA THROUGH MUCH OF THE PERIOD. THE FLOW BECOMES MORE SOUTHWESTERLY BY THURSDAY INTO FRIDAY AS THE UPPER RIDGE WEAKENS A BIT A SHIFTS SOUTHWARD. IN GENERAL...HAVE BASICALLY KEPT CHANCE POPS EACH DAY WITH SLIGHT CHANCE OVERNIGHT THROUGH THE PERIOD. A DIURNAL PATTERN SHOULD BECOME MORE PROMINENT THROUGH THE WEEK...WITH AFTERNOON TEMPERATURES BECOMING A BIT WARMER. 41 AVIATION... 18Z UPDATE... SHRA/TSRA ACROSS EAST CENTRAL GEORGIA CONTINUES TO SPREAD TO THE NORTH AND WEST. SHOULD SEE CONVECTION NEAR THE ATL TAF SITES BY LATE AFTERNOON. THERE IS THE POTENTIAL FOR TSRA TO LAST LONGER THAN 00Z TONIGHT...BUT SHOULD EVENTUALLY TRANSITION TO JUST SHRA. A LOT OF UNCERTAINTY WHETHER THE SHRA WILL LAST ALL NIGHT...BUT THINKING IS THAT IF IT DOES LAST OVERNIGHT...IT WILL GENERALLY BE NORTH OF THE TAF SITES. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE IS MEDIUM ON TIMING OF TSRA...CIGS AND VSBYS. HIGH CONFIDENCE ON WIND. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 84 70 87 / 80 60 20 30 ATLANTA 70 83 70 85 / 50 70 40 30 BLAIRSVILLE 66 81 66 84 / 80 60 30 20 CARTERSVILLE 69 85 71 87 / 50 70 30 30 COLUMBUS 72 86 72 88 / 50 70 40 30 GAINESVILLE 69 82 70 85 / 80 60 30 20 MACON 71 86 71 87 / 60 70 30 30 ROME 69 85 70 88 / 50 70 40 20 PEACHTREE CITY 69 83 70 85 / 50 70 40 30 VIDALIA 71 86 72 87 / 50 60 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...CLARKE...CRISP... DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HALL...HANCOCK... HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES... LAURENS...MADISON...MONTGOMERY...MORGAN...OCONEE...OGLETHORPE... PULASKI...PUTNAM...TALIAFERRO...TELFAIR...TOOMBS...TOWNS... TREUTLEN...TWIGGS...WALTON...WARREN...WASHINGTON...WHEELER... WHITE...WILCOX...WILKES...WILKINSON. && SHORT TERM...11 LONG TERM....ARG AVIATION...11
Hazardous weather outlook, Jul 13, 12:05 PM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1205 PM EDT SAT JUL 13 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1205 PM EDT SAT JUL 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... WEATHER HAZARDS EXPECTED... ...FLASH FLOOD WATCH IN EFFECT UNTIL EARLY SUNDAY MORNING FOR EASTERN GEORGIA... PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL ARE STILL POSSIBLE THROUGH TONIGHT...MAINLY ACROSS EASTERN GEORGIA. SOILS REMAIN SATURATED AND FLOODING IS POSSIBLE. THE STRONGER THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING...GUSTY WINDS...AND SMALL HAIL. WITH SATURATED SOILS...IT WILL NOT TAKE MUCH WIND TO BLOW DOWN TREES. SOME ISOLATED STORMS MAY BECOME SEVERE...PRODUCING WINDS IN EXCESS OF 60 MPH AND QUARTER SIZE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL BECOME MORE SCATTERED AND DIURNAL INTO NEXT WEEK. THERE WILL STILL BE PERIODS OF MODERATE TO HEAVY RAINFALL IN THE STRONGER THUNDERSTORMS SO LOCALIZED FLOODING WILL REMAIN A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT ANY HEAVY RAINFALL...FLOODING OR SEVERE WEATHER.
In the hours before
Local storm report, Jul 13, 1:11 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 PM EDT SAT JUL 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM FLOOD AVERA 33.19N 82.53W
07/13/2013 JEFFERSON GA EMERGENCY MNGR
JEFFERSON COUNTY EMERGENCY MANAGER REPORTED WASHED OUT
ROADS NEAR AVERA. ALMOST TWO INCHES OF RAIN FELL IN A
THREE HOUR PERIOD. WITH ALREADY WET SOIL...THIS RAINFALL
QUICKLY OVERWHELMED DRAINAGE SYSTEMS LEADING TO WASHED
OUT ROADS.
1045 AM FLOOD WARRENTON 33.41N 82.66W
07/13/2013 WARREN GA EMERGENCY MNGR
WARREN COUNTY EMERGENCY MANAGEMENT OFFICIALS REPORTED
THAT A FEW ROADS WERE WASHED OUT ACROSS THE COUNTY.
RECENT RAINFALL HAS OVERWHELMED THE DRAINAGE SYSTEMS
LEADING TO WASHED OUT ROADS.
1215 PM FLOOD WRIGHTSVILLE 32.73N 82.72W
07/13/2013 JOHNSON GA EMERGENCY MNGR
JOHNSON COUNTY EM RELAYED A REPORT OF NUMEROUS WASHED OUT
ROADS THROUGOUT THE COUNTY. RECENT RAINFALL HAD
OVERWHELMED THE DRAINAGE SYSTEMS LEADING TO WASHED OUT
ROADS. IN SOME AREAS THERE IS SO MUCH WATER THAT CREWS
CANNOT GET OUT TO FIX THE BOX CULVERTS AND WASHED OUT
ROADS.
&&
AGIBBSSpecial weather statement, Jul 13, 2:07 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EDT SAT JUL 13 2013
GAZ025-027-036-038-039-131830-
207 PM EDT SAT JUL 13 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILKES...
OGLETHORPE...MADISON...CLARKE AND JACKSON COUNTIES UNTIL 230 PM
EDT...
AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAIN OVER NORTHERN OGLETHORPE
AND NORTHERN WILKES COUNTIES...MOVING WEST AT 15 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WILKES...OGLETHORPE...MADISON...CLARKE AND JACKSON COUNTIES...
INCLUDING AREAS AROUND JACKSONS CROSSROADS...MALLORYSVILLE...
NEWTOWN...NORMAN...TIGNALL...VESTA...POINT PETER...CARLTON...SANDY
CROSS...DUNLAP...SMITHONIA...LEXINGTON...CRAWFORD...ARNOLDSVILLE AND
WINTERVILLE. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3395 8353 3420 8339 3424 8335 3419 8309
3417 8309 3401 8293 3402 8291 3399 8286
3400 8283 3398 8279 3399 8265 3388 8260
3387 8256 3382 8259 3374 8254
TIME...MOT...LOC 1806Z 103DEG 12KT 3399 8297Special weather statement, Jul 13, 2:29 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
229 PM EDT SAT JUL 13 2013
GAZ025-027-036>039-131930-
229 PM EDT SAT JUL 13 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILKES...
OGLETHORPE...OCONEE...MADISON...CLARKE AND JACKSON COUNTIES UNTIL 330
PM EDT...
AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WITH HEAVY RAIN FROM COLBERT TO
TIGNALL...MOVING WEST AT 15 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WILKES...OGLETHORPE...OCONEE...MADISON...CLARKE AND JACKSON
COUNTIES...INCLUDING AREAS AROUND FLORAL HILL...METASVILLE...
DANBURG...MALLORYSVILLE...PAOLI...COMER...CARLTON...DANIELSVILLE...
COLBERT...WATSON MILL BRIDGE STATE PARK...HULL...TIGNALL...POINT
PETER...VESTA AND JACKSONS CROSSROADS. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO
MINOR FLOODING.
&&
LAT...LON 3395 8354 3421 8340 3420 8338 3425 8333
3419 8309 3417 8309 3401 8293 3402 8291
3399 8286 3398 8279 3399 8265 3388 8260
3387 8256 3382 8259 3375 8255
TIME...MOT...LOC 1829Z 100DEG 15KT 3404 8326 3402 8304
3385 8272Special weather statement, Jul 13, 3:34 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT SAT JUL 13 2013
GAZ025-027-036-038-039-132130-
334 PM EDT SAT JUL 13 2013
...SIGNIFICANT WEATHER ADVISORY FOR CONTINUED MINOR FLOODING IN
WILKES...OGLETHORPE...MADISON...CLARKE AND JACKSON COUNTIES UNTIL
530 PM EDT...
AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW LIGHT TO MODERATE RAIN MOVING ACROSS WILKES...OGLETHORPE...
MADISON...CLARKE AND JACKSON COUNTIES. ALTHOUGH THE RAINFALL WILL BE
LIGHT TO MODERATE...MINOR FLOODING WILL CONTINUE DUE TO THE
SATURATED STATE OF THE GROUND.
THEREFORE...RUNOFF FROM THESE STORMS WILL CONTINUE TO CAUSE MINOR
FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...
STREETS AND UNDERPASSES ACROSS WILKES...OGLETHORPE...MADISON...
CLARKE AND JACKSON COUNTIES. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
&&
LAT...LON 3395 8353 3397 8353 3420 8340 3420 8338
3427 8329 3425 8325 3425 8316 3423 8308
3417 8309 3401 8293 3398 8279 3399 8265
3388 8260 3387 8256 3382 8259 3375 8255
TIME...MOT...LOC 1931Z 127DEG 11KT 3394 8292Special weather statement, Jul 13, 4:15 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT SAT JUL 13 2013
GAZ078>080-089>093-103-104-132100-
415 PM EDT SAT JUL 13 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WEBSTER...TALBOT...
SUMTER...SCHLEY...MUSCOGEE...MARION...MACON...TAYLOR...CHATTAHOOCHEE
AND HARRIS COUNTIES UNTIL 500 PM EDT...
AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN FROM JUNCTION CITY TO SUMTER...MOVING
WEST AT 15 MPH. BETWEEN 1 AND 1 1/2 INCHES OF RAIN COULD FALL FROM
THESE STORMS THROUGH 500 PM.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WEBSTER...TALBOT...SUMTER...SCHLEY...MUSCOGEE...MARION...MACON...
TAYLOR...CHATTAHOOCHEE AND HARRIS COUNTIES...INCLUDING AREAS AROUND
SUMTER...PENNINGTON...MADDOX...LAMAR...HUNTINGTON...NEW ERA...
LESLIE...ANDERSONVILLE...AMERICUS...ANDERSONVILLE NATIONAL HISTORIC
SITE...FOUNTAINVILLE...IDEAL...BUMPHEAD...LA CROSSE AND MURRAYS
CROSSROADS. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
THE HIGH RAIN TOTALS SEEN THUS FAR THIS SEASON HAS RESULTED IN
PERSISTENT WET SOILS FOR AREA TREES. THIS WILL ALLOW THESE TREES TO
FALL DUE TO WINDS MUCH LOWER THAN IN A TYPICAL SEASON...AS LOW AS 30
MPH IN SOME CASES.
&&
LAT...LON 3195 8444 3193 8444 3191 8446 3192 8463
3223 8461 3275 8486 3264 8422 3222 8408
3191 8406 3191 8433 3188 8433 3187 8435
TIME...MOT...LOC 2015Z 097DEG 15KT 3262 8448 3224 8431
3196 8432Special weather statement, Jul 13, 4:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT SAT JUL 13 2013
GAZ052-066-067-132100-
417 PM EDT SAT JUL 13 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TROUP...MERIWETHER
AND HEARD COUNTIES UNTIL 500 PM EDT...
AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH HEAVY RAIN OVER ODESSADALE...MOVING WEST AT 15
MPH. BETWEEN 1 AND 1 1/2 INCHES OF RAIN COULD FALL FROM THIS STORM.
RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TROUP...MERIWETHER AND HEARD COUNTIES...INCLUDING AREAS AROUND
ODESSADALE...SAINT MARKS...STOVALL...DURAND...LONE OAK...BIG
SPRINGS...MOUNTVILLE...HOGANSVILLE...LOUISE...BAUGHS CROSSROADS...
SMITHS CROSSROAD...HARRISONVILLE...LAGRANGE...CANNONVILLE AND STATE
LINE PARK. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS
OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
THE HIGH RAIN TOTALS SEEN THUS FAR THIS SEASON HAS RESULTED IN
PERSISTENT WET SOILS FOR AREA TREES. THIS WILL ALLOW THESE TREES TO
FALL DUE TO WINDS MUCH LOWER THAN IN A TYPICAL SEASON...AS LOW AS 30
MPH IN SOME CASES.
&&
LAT...LON 3315 8474 3288 8473 3289 8520 3329 8528
3331 8527
TIME...MOT...LOC 2017Z 102DEG 14KT 3304 8485The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:44 PM EDT | Special Weather Statement | FFC | Bibb | 46 min |
| Jul 12, 8:54 PM EDT | Special Weather Statement | FFC | Wilkes | 51 min |
| Jul 12, 9:17 PM EDT | River Flood Warning | FFC | Gwinnett | 2 hr |
| Jul 12, 9:32 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 43 min |
| Jul 12, 10:41 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren | 49 min |
| Jul 12, 11:29 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 46 min |
| Jul 13, 12:17 AM EDT | Special Weather Statement | FFC | Jones | 43 min |
| Jul 13, 12:48 AM EDT | Special Weather Statement | FFC | Twiggs | 42 min |
| Jul 13, 1:37 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach, Taylor | 38 min |
| Jul 13, 10:41 AM EDT | Areal Flood Warning | FFC | Glascock, Jefferson, Warren | 24 hr |
| Jul 13, 11:29 AM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 80 more | 33 hr |
| Jul 13, 12:48 PM EDT | Areal Flood Warning | FFC | Johnson | 24 hr |
| Jul 13, 1:06 PM EDT | Special Weather Statement | FFC | Laurens | 84 min |
| Jul 13, 2:07 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 23 min |
| Jul 13, 2:29 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 61 min |
| Jul 13, 3:34 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 116 min |
| Jul 13, 4:15 PM EDT | Special Weather Statement | FFC | Marion, Schley, Sumter, Taylor, Webster | 45 min |
| Jul 13, 4:47 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee | 43 min |
| Jul 13, 5:00 PM EDT | Special Weather Statement | FFC | Troup | 30 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.